Alert archive / Louisiana / Hard Freeze Warnings in 2021
Hard Freeze Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this hard freeze warning at Feb 18, 2021, 10:53 AM CST for 4 counties in Texas; 9 parishes in Louisiana. It took effect at Feb 18, 2021, 6:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2021, 10:53 AM CST (16:53 UTC)
- In effect from
- Feb 18, 2021, 6:00 PM CST
- Expired
- Feb 19, 2021, 10:07 AM CST
- In force
- 16 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 52 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464 WWUS74 KLCH 181653 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1053 AM CST Thu Feb 18 2021 LAZ027>033-TXZ180-259-260-190000- /O.NEW.KLCH.HZ.W.0004.210219T0000Z-210219T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 1053 AM CST Thu Feb 18 2021 ...HARD FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... * WHAT...Sub-freezing temperatures as low as 23 expected. * WHERE...In Louisiana, Vernon, Rapides, Avoyelles, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Tyler, Northern Jasper and Northern Newton Counties. * WHEN...From 6 PM this evening to noon CST Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Any roadways that have not dried out, will become or remain icy with hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$ LAZ041>045-TXZ201-215-216-261-262-190000- /O.NEW.KLCH.HZ.W.0004.210219T0400Z-210219T1500Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Hardin-Jefferson-Orange-Southern Jasper-Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 1053 AM CST Thu Feb 18 2021 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...In Louisiana, Calcasieu, Jefferson Davis, Acadia, Lafayette and Upper St. Martin Counties. In Texas, Hardin, Jefferson, Orange, Southern Jasper and Southern Newton Counties. * WHEN...From 10 PM this evening to 9 AM CST Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Any roadways that have not dried out, will become or remain icy with hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$
3 follow-up statements
268 WWUS74 KLCH 182038 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 238 PM CST Thu Feb 18 2021 LAZ027>033-TXZ180-259-260-191200- /O.CON.KLCH.HZ.W.0004.210219T0000Z-210219T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 238 PM CST Thu Feb 18 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST FRIDAY... * WHAT...Sub-freezing temperatures as low as 23 expected. * WHERE...In Louisiana, Vernon, Rapides, Avoyelles, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Tyler, Northern Jasper and Northern Newton Counties. * WHEN...From 6 PM this evening to noon CST Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Any roadways that have not dried out, will become or remain icy with hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$ LAZ041>045-TXZ201-215-216-261-262-191200- /O.CON.KLCH.HZ.W.0004.210219T0400Z-210219T1500Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Hardin-Jefferson-Orange-Southern Jasper-Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 238 PM CST Thu Feb 18 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...In Louisiana, Calcasieu, Jefferson Davis, Acadia, Lafayette and Upper St. Martin Counties. In Texas, Hardin, Jefferson, Orange, Southern Jasper and Southern Newton Counties. * WHEN...From 10 PM this evening to 9 AM CST Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$
537 WWUS74 KLCH 190927 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 327 AM CST Fri Feb 19 2021 LAZ027>033-TXZ180-259-260-191700- /O.NEW.KLCH.HZ.W.0005.210220T0300Z-210220T1600Z/ /O.CON.KLCH.HZ.W.0004.000000T0000Z-210219T1800Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 327 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures as low as 22 expected. * WHERE...In Louisiana, Vernon, Rapides, Avoyelles, Beauregard, Allen, Evangeline and St. Landry Counties. In Texas, Tyler, Northern Jasper and Northern Newton Counties. * WHEN...For the first Hard Freeze Warning, until noon CST today. For the second Hard Freeze Warning, from 9 PM this evening to 10 AM CST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ201-261-262-191700- /O.NEW.KLCH.HZ.W.0005.210220T0300Z-210220T1600Z/ /O.CON.KLCH.HZ.W.0004.000000T0000Z-210219T1500Z/ Hardin-Southern Jasper-Southern Newton- Including the cities of Lumberton, Silsbee, Gist, Buna, Evadale, and Deweyville 327 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures as low as 24. * WHERE...Hardin, Southern Jasper and Southern Newton Counties. * WHEN...For the first Hard Freeze Warning, until 9 AM CST this morning. For the second Hard Freeze Warning, from 9 PM this evening to 10 AM CST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ LAZ041>045-TXZ215-216-191500- /O.CON.KLCH.HZ.W.0004.000000T0000Z-210219T1500Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 327 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...In Louisiana, Calcasieu, Jefferson Davis, Acadia, Lafayette and Upper St. Martin Counties. In Texas, Hardin, Jefferson, Orange, Southern Jasper and Southern Newton Counties. * WHEN...From 10 PM Thursday evening to 9 AM CST Today. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$
668 WWUS74 KLCH 191607 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1007 AM CST Fri Feb 19 2021 LAZ027>033-TXZ180-259-260-200000- /O.CAN.KLCH.HZ.W.0004.000000T0000Z-210219T1800Z/ /O.CON.KLCH.HZ.W.0005.210220T0300Z-210220T1600Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 1007 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures as low as 22 expected. * WHERE...In Louisiana, Avoyelles, Rapides, Beauregard, Vernon, Allen, Evangeline and St. Landry Counties. In Texas, Northern Newton, Northern Jasper and Tyler Counties. * WHEN...From 9 PM this evening to 10 AM CST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$ TXZ201-261-262-200000- /O.CON.KLCH.HZ.W.0005.210220T0300Z-210220T1600Z/ Hardin-Southern Jasper-Southern Newton- Including the cities of Lumberton, Silsbee, Gist, Buna, Evadale, and Deweyville 1007 AM CST Fri Feb 19 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...Sub-freezing temperatures as low as 24. * WHERE...Hardin, Southern Jasper and Southern Newton Counties. * WHEN...For the first Hard Freeze Warning, until 9 AM CST this morning. For the second Hard Freeze Warning, from 9 PM this evening to 10 AM CST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Bring pets inside or provide adequate warm shelter. && $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this hard freeze warning went out at Feb 18, 5:50 AM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Feb 18, 5:50 AM CST, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
550 AM CST Thu Feb 18 2021
.DISCUSSION...
TAF issuance 18/12Z
&&
.AVIATION...
Showers with possible freezing rain will be affecting areas near
AEX, clearing out by 18Z. Ceilings will be low this morning with
patchy fog. Ceilings will lift to IFR and will prevail throughout
the day. Winds will be moderate and gusty lowering as the day
progresses. Skies will begin to clear out late in the period.
55
&&
.PREV DISCUSSION... /issued 451 AM CST Thu Feb 18 2021/
DISCUSSION...
Shortwave trof translating through the mean longwave trof axis to
the west yielding forcing along an elevated baroclinic zone
stretching from SE TX into NE LA to promote a swath of light
precipitation this morning, mainly in the form of a light
freezing drizzle across parts of the Texas Lakes into West
Central LA, where SFC temps have fallen back down to AOB freezing.
GFS seems to have a decent grasp, though perhaps a little
overdone with QPF. Increased cooling and moistening of the mid
levels may eventually allow some light sleet and/or snow to mix
in, but in any event, the bottom line is that additional
accumulations are not expected to be significant. In that light,
have lowered the winter storm warning and carried an advisory for
the area mentioned above. It should be noted that despite the
absence of a warning or advisory, hazardous travel conditions
likely continue across many parts of the area due to previous
accumulations, so please heed the instructions/advice of local and
state officials. Forcing for ascent will tend to wane during the
late morning toward midday, and PCPN is expected to have ended by
afternoon, though cloud cover will continue to linger until late
tonight. Amid this cloud cover and ongoing CAA, temperatures will
struggle to rise much today, and have tilted them toward the
lower end of guidance. Temperatures tonight/FRI morning will be
cold, with a light but steady north wind adding to the chill. A
hard freeze warning is likely to be needed tonight for areas north
of the I-10 corridor.
The mean upper trof axis will traverse the region tomorrow leaving
a relatively flat westerly flow aloft in its wake. The cold SFC
high pressure over W TX will slide east into the area, and even
amid ample sun, temperatures will remain well below seasonal
normals. Cold temperatures are expected again FRI night/SAT
morning with very good radiational cooling conditions in place.
Another hard freeze appears quite likely along and/or N of I-10.
Relief from this bitter and persistent cold will finally arrive
this weekend, with a return southerly flow developing as the SFC
high pushes off to the east underneath continued westerly flow
aloft. Highs by Sunday look to warm into the upper 50s north to
lower 60s south. A weak cold front SUN night into MON will briefly
stall the warming trend, along with bringing small rain chances to
the forecast, but the warmup will resume through the midweek
period, with highs pushing 70 WED and THU.
13
MARINE...
Elevated offshore flow and seas will continue through Friday
morning, with winds and seas gradually subsiding in the afternoon
as high pressure works into the region. An onshore flow will
prevail through the weekend as this high pushes off to the east,
with an offshore flow returning Sunday night into Monday with the
passage of a weak cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 34 21 40 20 / 20 0 0 0
LCH 40 27 45 25 / 10 0 0 0
LFT 39 27 43 25 / 10 0 0 0
BPT 41 27 47 28 / 10 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Winter Weather Advisory until noon CST today for LAZ027.
TX...Winter Weather Advisory until noon CST today for TXZ180-259-260.
GM...Small Craft Advisory until 9 AM CST Friday for GMZ450-452-455-
470-472-475.
Small Craft Exercise Caution through Friday morning for GMZ430-
432-435.
&&
AVIATION...55Hazardous weather outlook, Feb 18, 5:52 AM CST, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lake Charles LA 552 AM CST Thu Feb 18 2021 LAZ028>033-041>045-052>055-073-074-TXZ201-215-216-261-262-191200- Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-Calcasieu- Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia- St. Mary-Lower St. Martin-West Cameron-East Cameron-Hardin-Jefferson- Orange-Southern Jasper-Southern Newton- 552 AM CST Thu Feb 18 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. A light mist is occurring across the area this morning, which could promote a light glazing of ice on mainly elevated surfaces in areas where temperatures are below freezing. Temperatures tonight are forecast to drop into the lower to mid 20s north of the I-10 corridor. A hard freeze warning is likely to be needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Temperatures Friday night are forecast to drop into the lower to mid 20s along and north of the I-10 corridor. A hard freeze warning is likely to be needed. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027-TXZ180-259-260-191200- Vernon-Tyler-Northern Jasper-Northern Newton- 552 AM CST Thu Feb 18 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. A light mist is occurring across the area this morning, which could promote a light glazing of ice on mainly elevated surfaces in areas where temperatures are below freezing. Temperatures tonight are forecast to drop into the lower to mid 20s north of the I-10 corridor. A hard freeze warning is likely to be needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Temperatures Friday night are forecast to drop into the lower to mid 20s along and north of the I-10 corridor. A hard freeze warning is likely to be needed. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-191200- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 552 AM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-191200- Sabine Lake-Calcasieu Lake-Vermilion Bay- 552 AM CST Thu Feb 18 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Small craft should exercise caution Friday morning. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 7:32 PM CST | River Flood Warning | LCH | Newton, Orange | 9 days |
| Feb 17, 7:32 PM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 48 hr |
Nearby
Hard Freeze Warnings in Louisiana, 2021Hard Freeze Warnings in Texas, 2021Every hard freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.